Home > Groups > Methadone Hydrochloride and Taste - Impaired > I have been taking methadone for a few years. My t...

I have been taking methadone for a few years. My t...

  • I have been taking methadone for a few years. My taste is compromised and it is causing me to become depressed. I can't stand to eat and am losing alot of weight. Even drinking anything is bothered as well. Thanks

    Post created 6 months 1 week ago

Comments

  • I'm sorry to hear that is

    I'm sorry to hear that is happening.. however I don't believe Methadone is causing the depression. Are you taking methadone for pain or Methadone Maintenance? If it's used for pain might they try something different? Also have you discussed this with you PCP? There is a lot of questions and issues that could be causing all this. Not seeing Methadone being the main reason for it though. I'd see your Physician and see what they have to say. Hope all goes will.. Gos bless...

    6 months 1 week ago

  • Why don't you get weaned off

    Why don't you get weaned off of it. It only gets worse.

    6 months 1 week ago

Add comment

Log in or register to post comments

Follow the post

Log in or register to follow the post.

Reply to Post

Log in or register to post comments.

0 likes